# SDR USAA2012041800017

- Difficulty date: April 14, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FRETTING CORROSION ON LEFT WING LOWER FUEL TANK PLATE 540JB AT WS 268.  REPLACED LEFT WING LOWER FUEL TANK PLATE 540JB IAW A320 AMM 57-27-11-400-002-A.
